# SDR CALA2017080802511

- Difficulty date: July 27, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 73,654 hours, 18,232 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Mount
- Part number: 251N100919
- Condition: Broken
- Location: Ailerons
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FLT CONTROL YOKE LOCKED IN FULL LEFT POSITION DURING CHECK, NO RETURN TO CENTER. LATERAL TRIM CONTROL ACTUATOR MOUNTING BOSS ON AIRFRAME BROKEN OFF CAUSING THE LATERAL FEEL, CENTERING AND TRIM MECHANISM DRUM ASSEMBLY TO BIND.  THE LATERAL CONTROL SUPPORT BOX CASTING WAS REPLACED.   AILERONS MOVE FREELY WITH NO FURTHER DISCREPANCIES NOTED.
